# SDR UPS00831435

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2730 · Elevator Control System
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT ELEVATOR I/B FWD VERTICAL RIB HAD CRACK, STA XE-28.843.  FABBED DOUBLED PER DAC DWG 5655942.  ALODINED AND PRIMED PER 51-1-8.  INSTALLED DOUBLED PER DC8 SRM 53-1-21.
